hi,im 16,i'm too much addicted to drinks and cigerreteand 1 year ago i was very much addicted to corex\rescof cough syrup but now i have succesfully left drinking such syrup now only thing i do is smoke and drink, due to bad company of my frndzistarted doing all this nonsence.,todaywen my college left one of my friend told me letz smoke,and i used to smoke with him daily,i said yes letz go,
wen i started smoking ciggerete with my friend i dnt knw how ibut my chest started vibrating(inner muscles of my left chest)and from about 24 hours till now wen im typing i can feel vibrations inside my left chest.
and one more thing i forgot to tell u was that,
past 2-3 weeks i had bad cough,and wen ever i used to spit cough,blood used to *** in cough.
plz suggest me wat to do,
and even my parentz dont knw wat i do.smoke,drink and about the sudden vibration inside my left chest.
plz email me ur answer on-
im on facebook-name-SUMANT NALAVADE-with my ppphoto in white t-shirt and marbles in my neck.
plz do reply.
im in worry.
plzzzz hel me out
It is difficult to tell what is going on here, as I do not have enough information about your condition. It is possible that the vibrations are an arrhythmia, or an abnormal heart rhythm, occurring in your heart. However, it is more likely, based on your description, that this is not associated with your heart and is more muscular in nature. I would recommend that you be evaluated by your doctor, who can get further history and examination features that may be able to help determine what is going on.
Finally, both cigarette smoking and high amounts of alcohol are associated with premature heart disease, so if you are concerned enough to post on this board about a vibration in your chest, you should be concerned enough to take care of your heart and seek assistance in eliminating cigarette and alcohol addiction.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.